Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jun 11, 2021, 9:27 PM EDT for Rockingham County, North Carolina. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2021, 9:27 PM EDT (01:27 UTC)
- Expired
- Jun 11, 2021, 10:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Blacksburg, VA
County Rockingham County, NC
The radar
The Roanoke radar (KFCX), 99 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 206 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
160
WWUS81 KRNK 120127
SPSRNK
Special Weather Statement
National Weather Service BLACKSBURG VA
927 PM EDT Fri Jun 11 2021
NCZ005-006-120200-
Rockingham-Caswell-
927 PM EDT Fri Jun 11 2021
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ROCKINGHAM AND
SOUTHWESTERN CASWELL COUNTIES...
At 927 PM EDT, a strong thunderstorm was located over Harrisons
Crossroads, or near Wentworth, moving southeast at 15 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Eden...
Reidsville...
Wentworth...
Camp Springs...
Quick...
Oregon Hill...
and Harrisons Crossroads.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3625 7969 3636 7985 3650 7971 3639 7939
3625 7952 3625 7953 3624 7953
TIME...MOT...LOC 0127Z 301DEG 15KT 3642 7969
$$
BMGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 3:02 PM EDT, 6 hours 25 minutes earlier.
Area forecast discussion, Jun 11, 3:02 PM EDT, 6 hours 25 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
302 PM EDT Fri Jun 11 2021
.SYNOPSIS...
A cold front will drift southward across central and southern
Virginia this evening, triggering scattered showers and
thunderstorms which may produce heavy rain and localized
flooding. A stronger cold front will pass across the Appalachian
chain on Sunday, bringing a return of dry weather as high
pressure builds in from the Upper Midwest.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 302 PM EDT Friday...
...Flash flooding concerns continue through this evening as a
backdoor front sags south into the region...
Radar continues to reflect numerous showers and storms across the
region as of 250 PM EDT Friday. There are two areas of focus right
now one of which is along the VA/NC line toward Danville and the
other is from northern Greenbrier Co. West Virginia/Bath Co.
Virginia east along Route 60 and I-64 toward Charlottesville. These
two areas continue to see the most coverage of storms at this time
along with concerns for flash flooding. In between there remains a
bit of a lull with hit or miss activity streaming through. This
includes locations such as Roanoke, Lynchburg, Blacksburg, and even
down into the North Carolina mountains.
Overall coverage will continue to pick up as we work into the
remainder of the afternoon as shortwave energy works along our
boundary slowly sagging south. The front currently remains locked
across north central West Virginia back east into central
Virginia/southern Maryland where upwards of 6-10 inches of rain has
fallen over the last 36 hours. Hi-res model guidance continues to
hold the heaviest rain in these same locations but as we trend
further in time toward 20-23z the focus will transition to areas
along and north of the I-64 corridor toward the Alleghany
Highlands/central Blue Ridge where the front looks to push in.
Low level moisture remain abundant out ahead of the boundary with
PWATS running anywhere between 1.5 to 1.9 inches. The highest of
these PWAT values reside to our east over the Piedmont where a
little extra storm fuel resides in the form of SBCAPE values of
1,000 to 2,000 j/kg. Speaking of CAPE our overall severe weather
threat will remain meager into this evening. One or two warnings may
pop up for strong gusty winds in areas south and east of Danville.
Any thunderstorm activity will quickly wane with the loss of heating
after 0z/8pm this evening. Shower activity will remain through the
overnight as our front is slow to drift through. Pockets of drizzle
and patchy fog will be more likely noted for most with ample low
level moisture remaining in play.
By Saturday morning, the front should sag as far south as the VA/NC
line back up along the US-460 Stretch into southern West Virginia.
South of the boundary the threat for showers and isolated
thunderstorm activity will remain. North of the boundary a few
showers will be possible with some clearing by late afternoon as
drier air drains in from the north. Severe weather concerns look to
be confined to central and eastern North Carolina but the concern
for a few localized instances of flash flooding remain possible
across the North Carolina mountains/foothills along with the
Virginia lower Piedmont/Southside as PWATS remains between 1.5 to
1.7 inches.
By late Saturday afternoon and evening the front should continue
further south allowing the faucet to finally shutdown across the
region. Temperature wise expect highs in the low to mid 70s west of
the Blue Ridge with mid to upper 70s out east thanks to abundant
cloud cover/showers pivoting through.
Confidence remains at or above average through the near term period.
Moderate coverage for timing and placement of storms for the
remainder of this evening into Saturday.
Previous Forecast Discussion...
Scattered showers and thunderstorms beginning to increase
across the region. While most models hold the heaviest rainfall
to our north for a while, with the backdoor front sagging
southwest with time, the threat for heavy rainfall will increase
considerably across the CWA this afternoon from 18Z onward with
a significant threat for localized areas of flooding or flash
flooding from efficient rain producing thunderstorms. The
greatest threat will remain in the Moderate ERO located
along/near the I-64 corridor. This includes cities such as
Lewisburg, White-Sulphur Springs, Covington, Union, Clifton
Forge, Lexington, Buena Vista, Amherst, Buckingham, Lynchburg,
Roanoke, and Bedford. Flooding threat will gradually shift south
and west overnight and into Saturday with the I-77 corridor
perhaps becoming more of a focus at that time.
Cannot rule out an isolated wet downburst or marginal severe
hail, but severe weather is not the main concern today.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
As of 214 PM EDT Friday...
Disorganized showers Saturday night and weak disturbances Sunday and
Monday...
After the front passes to our south, the atmosphere will be a bit
drier and cooler than the very muggy summery conditions of the past
week. PWATs will drop to normal levels, and showers will as a result
have less "fuel" in the tank to create heavy rainstorms. Showers
overnight Saturday will become fewer and further between, as well as
less intense.
Sunday and Monday both see weak troughing arriving from the west
help form scattered showers, but with less moisture available to
them, will be on the weaker side. Showers will also be more likely
to form in the western half of the CWA, over the mountains.
Temps will be cool overnight Saturday and then recover to near
normal for Sunday and Monday.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 214 PM EDT Friday...
Quieter and cooler weather through the next week...
A weak surface trough will provide weak support for some isolated
showers Tuesday, but the environment will be dry enough that it
should pass us by with little fanfare. An upper cutoff low begins to
form over Eastern Canada, so synoptic scale flow will be drier and
come from the northwest. No organized storms are expected to form
with a drier setup over the next week. No shower coverage expected
through the end of this forecast period after Tuesday.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 212 PM EDT Thursday...
Persistent MVFR/IFR conditions remain this afternoon/evening with
numerous showers and storms across southwest Virginia, southern West
Virginia and the North Carolina mountains.
Numerous showers and storms continue to promote poor flying
conditions at all TAF sites heading into tonight. Current radar as
of 2PM continues to show a widespread shower and thunderstorm
activity across the VA/NC line from KDAN back to KGSO leading to
pockets of MVFR/IFR conditions. Elsewhere it's a mix of VFR/MVFR
conditions with pockets of showers and storms north of KLWB and KLYH
back south to KBLF/KROA/KBCB.
Overall coverage of shower and storm activity will continue to
increase into the peak heating hours of the afternoon as a wave of
energy passes along the stalled boundary draped across the area.
Activity looks to slowly wane after 01z per hi-res model guidance
with leftover shower activity continuing at all TAF sites into the
overnight as our front backdoors it's way south toward the VA/NC line
Rain rates may become heavy in some of the stronger storms,
resulting in spots where visibility falls below 1/2SM in the
downpours. Locally stronger storms will also be capable of producing
strong wind gusts as well.
Even as thunderstorm activity comes to an end leftover pockets of
showers/drizzle will remain through the overnight into Saturday
morning as the front sags down toward the VA/NC line. This will
allow low ceilings and pockets of patchy fog to hang around leading
to a continuation of MVFR/IFR conditions through Saturday midday.
For now, I left a mention of fog out of the TAF sites based upon hi-
res and synoptic model coverage of showers through the overnight
period. Highest confidence for fog would be up at KBLF/KLWB/KBCB
with lower confidence further east toward KLYH/KROA/KDAN.
Winds will remain out of the south and southeast this afternoon
before slowly shifting east to northeast overnight at 5-10 kts.
Above average confidence for winds, ceilings, and visibility through
the TAF period. Moderate confidence in regards to thunderstorm
placement this afternoon/evening due to limited organization/timing
as the front drops into the region.
Extended Aviation Discussion...
With the frontal boundary established across the area, showers
and thunderstorms will develop on Saturday afternoon, though
coverage will not be a great. MVFR/IFR conditions will also be
an issue.
Expect less coverage of rainfall Saturday evening into Sunday
between two approaching fronts, but overall conditions should
improve to be mainly VFR after Saturday.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ007-
009>020-022>024-032>035-043>047-058-059.
NC...Flash Flood Watch until midnight EDT tonight for NCZ001>004-
018>020.
WV...Flash Flood Watch until midnight EDT tonight for WVZ042>044-
507-508.
&&
SYNOPSIS...ET/NF
NEAR TERM...ET/RAB
SHORT TERM...VFJ
LONG TERM...VFJ
AVIATION...ET/NFHazardous weather outlook, Jun 11, 11:49 AM EDT, 9 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 1149 AM EDT Fri Jun 11 2021 NCZ001>004-018>020-VAZ007-009-010-012>017-022-032-033-043-044-058- 059-121200- Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth- Bland-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Roanoke-Patrick- Franklin-Henry-Pittsylvania-Halifax-Charlotte- 1149 AM EDT Fri Jun 11 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition, an isolated strong to severe thunderstorm producing damaging wind gusts and/or hail is also possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation maybe needed for reports of flooding, flash flooding, and any severe weather that may occur. Spotters, CoCoRahs, and the public are encouraged to send rainfall reports to our office via our web page, Facebook, Twitter, email to rnk.skywarn@noaa.gov, or 866-215-4324. NCZ005-006-121200- Rockingham-Caswell- 1149 AM EDT Fri Jun 11 2021 This Hazardous Weather Outlook is for north central North Carolina. .DAY ONE...This afternoon and tonight. In addition, an isolated strong to severe thunderstorm producing damaging wind gusts and/or hail is also possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation maybe needed for reports of flooding, flash flooding, and any severe weather that may occur. Spotters, CoCoRahs, and the public are encouraged to send rainfall reports to our office via our web page, Facebook, Twitter, email to rnk.skywarn@noaa.gov, or 866-215-4324. VAZ011-018>020-023-024-034-035-045>047-WVZ042>044-507-508-121200- Giles-Craig-Alleghany VA-Bath-Botetourt-Rockbridge-Bedford-Amherst- Campbell-Appomattox-Buckingham-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 1149 AM EDT Fri Jun 11 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition, an isolated strong to severe thunderstorm producing damaging wind gusts and/or hail is also possible this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation maybe needed for reports of flooding, flash flooding, and any severe weather that may occur. Spotters, CoCoRahs, and the public are encouraged to send rainfall reports to our office via our web page, Facebook, Twitter, email to rnk.skywarn@noaa.gov, or 866-215-4324. RAB
In the hours before
Local storm report, Jun 11, 7:08 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
708 PM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 WNW NEW CANTON 37.71N 78.33W
06/11/2021 BUCKINGHAM VA 911 CALL CENTER
TREE DOWN NEAR ARVONIA ON BRIDGEPORT ROAD.
&&
RABLocal storm report, Jun 11, 7:35 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
735 PM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM DEBRIS FLOW 2 NNW BOONSBORO 37.48N 79.28W
06/11/2021 BEDFORD VA BROADCAST MEDIA
MUDSLIDE WAS REPORTED ALONG US ROUTE 501.
&&Special weather statement, Jun 11, 8:09 PM EDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 809 PM EDT Fri Jun 11 2021 NCZ004-005-VAZ032-043-120045- Stokes-Rockingham-Henry-Patrick- 809 PM EDT Fri Jun 11 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STOKES...NORTHWESTERN ROCKINGHAM...SOUTHWESTERN HENRY AND SOUTHEASTERN PATRICK COUNTIES... At 808 PM EDT, a strong thunderstorm was located over Critz, or 7 miles west of Spencer, moving southeast at 15 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Sandy Ridge... Spencer... Sanville... Penns Store... Critz... Horse Pasture... and Ayersville. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3661 8028 3676 8016 3663 7981 3642 8005 TIME...MOT...LOC 0008Z 302DEG 12KT 3665 8014 BMG
Local storm report, Jun 11, 8:22 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
822 PM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM FLASH FLOOD 1 SSE KEELING 36.71N 79.30W
06/11/2021 PITTSYLVANIA VA LAW ENFORCEMENT
FLASH FLOODING REPORTED ALONG OLD RICHMOND
ROAD.
0320 PM FLOOD 1 N CHATHAM 36.83N 79.40W
06/11/2021 PITTSYLVANIA VA LAW ENFORCEMENT
FLOODING REPORTED AT 200 BLOCK OF WHITTLE
STREET IN CHATHAM.
0435 PM TSTM WND DMG 3 WNW LYNCHBURG CITY 37.43N 79.21W
06/11/2021 CITY OF LYNCHBURG VA BROADCAST MEDIA
A FEW TREES ON A POWER LINE NEAR THE
INTERSECTION OF INDIAN HILL ROAD AND
EVERGREE ROAD IN THE NORTHERN PART OF
LYNCHBURG CITY.
0630 PM TSTM WND DMG 2 WNW NEW CANTON 37.71N 78.33W
06/11/2021 BUCKINGHAM VA 911 CALL CENTER
TREE DOWN NEAR ARVONIA ON BRIDGEPORT ROAD.
0500 PM FLASH FLOOD 1 W BOONSBORO 37.45N 79.28W
06/11/2021 BEDFORD VA 911 CALL CENTER
WALNUT HOLLOW ROAD WASHED OUT AT INDRID FARM
ROAD.
0720 PM DEBRIS FLOW 2 NNW BOONSBORO 37.48N 79.28W
06/11/2021 BEDFORD VA BROADCAST MEDIA
MUDSLIDE WAS REPORTED ALONG US ROUTE 501.
0604 PM FLASH FLOOD 4 E APPOMATTOX 37.37N 78.75W
06/11/2021 APPOMATTOX VA PUBLIC
WATER FLOWING OVER A BRIDGE AT OLD GRIST
MILL ROAD. THE ROAD WAS BARELY PASSABLE AT
THE TIME, BUT LAW ENFORCEMENT AND VDOT
ADVISED IT WOULD LIKELY NEED TO BE
IMPASSABLE SOON.
1256 PM TSTM WND DMG 2 SSW BROOKS CROSSROADS 36.09N 80.80W
06/11/2021 YADKIN NC LAW ENFORCEMENT
SHERIFF REPORTS TREE DOWN ALONG SLOANS MILL
ROAD. TIME ESTIMATED FROM RADAR.
1236 PM FLOOD REIDSVILLE 36.35N 79.66W
06/11/2021 ROCKINGHAM NC LAW ENFORCEMENT
FLOODING REPORTED AT THE 800 BLOCK OF SCALES
STREET. TIME ESTIMATED BY RADAR.
0154 PM FLASH FLOOD 1 SSW STONEVILLE 36.46N 79.91W
06/11/2021 ROCKINGHAM NC LAW ENFORCEMENT
WATER OVER BUSINESS 220 UNDERPASS UNDERNEATH
RAILROAD TRACKS.
0155 PM FLOOD STONEVILLE 36.46N 79.91W
06/11/2021 ROCKINGHAM NC LAW ENFORCEMENT
FLOODING REPORTED ON HENRY STREET AT ADAMS
MART.
0156 PM FLASH FLOOD 1 SSE STONEVILLE 36.46N 79.90W
06/11/2021 ROCKINGHAM NC LAW ENFORCEMENT
WATER OVER STONE MOUNTAIN ROAD AT MP DRIVE.
TIME ESTIMATED BY RADAR.
0202 PM TSTM WND DMG 4 SSW EDEN 36.46N 79.77W
06/11/2021 ROCKINGHAM NC LAW ENFORCEMENT
TREE REPORTED DOWN AT 1700 BLOCK OF
HARRINGTON HIGHWAY.
&&
THIS IS ONLY A PRELIMINARY REPORT. ADDITIONAL UPDATES AND MORE REPORTS WILL BE SENT LATER.
RABLocal storm report, Jun 11, 9:05 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
905 PM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLOOD 3 SW LYNCHBURG CITY 37.39N 79.20W
06/11/2021 CITY OF LYNCHBURG VA BROADCAST MEDIA
APARTMENTS ALONG SANDUSKY DRIVE IN LYNCHBURG
CITY ARE BEING EVACUATED DUE TO FLOODING
ALONG BLACKWATER CREEK.
&&Special weather statement, Jun 11, 9:27 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
927 PM EDT Fri Jun 11 2021
NCZ005-006-120200-
Rockingham-Caswell-
927 PM EDT Fri Jun 11 2021
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ROCKINGHAM AND
SOUTHWESTERN CASWELL COUNTIES...
At 927 PM EDT, a strong thunderstorm was located over Harrisons
Crossroads, or near Wentworth, moving southeast at 15 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Eden...
Reidsville...
Wentworth...
Camp Springs...
Quick...
Oregon Hill...
and Harrisons Crossroads.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3625 7969 3636 7985 3650 7971 3639 7939
3625 7952 3625 7953 3624 7953
TIME...MOT...LOC 0127Z 301DEG 15KT 3642 7969
BMGThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:09 PM EDT | Special Weather Statement | RNK | Henry | 36 min |
| Jun 11, 8:27 PM EDT | Areal Flood Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 5 hr |
| Jun 11, 10:19 PM EDT | Flash Flood Watch | RNK | Amherst, Campbell, City of Lynchburg | 3 hr |
| Jun 12, 8:16 AM EDT | Special Weather Statement | RNK | City of Galax | 44 min |
| Jun 12, 3:14 PM EDT | Special Weather Statement | RNK | City of Galax | 31 min |
| Jun 12, 3:30 PM EDT | Areal Flood Advisory | RNK | Carroll | 3 hr |
| Jun 12, 4:50 PM EDT | Special Weather Statement | RNK | Grayson | 25 min |
| Jun 12, 5:16 PM EDT | Areal Flood Advisory | RNK | Grayson | 3 hr |
| Jun 12, 2:02 PM EDT | Special Weather Statement | RNK | Wilkes | 28 min |
| Jun 12, 3:06 PM EDT | Special Weather Statement | RNK | Surry | 24 min |
| Jun 12, 3:39 PM EDT | Special Weather Statement | RNK | Alleghany | 36 min |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.